# SDR AALA20130605005

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP HAS BULGE ON UPPER SURFACE APROX 76" FROM INBD END AT T/E. REPAIRED UPPER SURFACE IAW SRM 51-70-10-2R.
